Medical Questions > Conditions and Diseases > High Blood Pressure and Hypertension Forum

allergy to lisinopril

Must Read
What exactly is blood pressure in the first place? And how can you know if your blood pressure is either high OR low?...
Millions of American have blood pressure problems. Learn what can put you at risk of high or low blood pressure here....
High blood pressure and low blood pressure manifest physical symptoms. Learn the signs of hypertension and hypotension here....
have taken lisinopril for 6 weeks then had an severe allergic reaction to it, face swelled up huge, luckily the paramedics acted fast, have now been given Losarton to try on monday, am very nervous incase i react worse now its live in my body, any one else reacted to lisinopril???x
Did you find this post helpful?
First Helper horse44
|

User Profile
replied May 2nd, 2011
Hello,

Welcome to ehealthforum

Lisinopril can cause side effects in some individuals.Losartan is also an antihypertensive drug and has good effect on BP control.I hope you are taking it after examination and prescription from your treating doctor.
If you notice any effects as diarrhoea,dizziness,muscle cramps then report immediately to your treating doctor.

Take Care!


|
Did you find this post helpful?

replied January 30th, 2016
I realized after a very short time after being put on Lisinopril that something was definitely wrong. The problem was that health care people seem to have a mental block that it is a dangerous ace inhibitor and refuse to consider it while your body goes to pot. I'm now in the fifth months of recovery. I guess sooner or later there will be another medical scandal about it, but by that time it will have taken its toll.
|
Did you find this post helpful?

replied October 30th, 2015
I took Lisinopril and after 7 days my lips swelled at least 5 times their size! It was very scary! I took 2 Benadryl and drove to the ER asap!My doc has now prescribed Losarton. She says that it is very rare to be allergic to both, but I'm afraid to take it! I don't know what to do!
|
Did you find this post helpful?

replied January 30th, 2016
Hope your problem eases. Lisinopril has other effects than swelling. In my case I went to transdermal clonidine to get off ace inhibitors. A serious decision prompted by a very serious reaction to a BP medication.
|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our High Blood Pressure and Hypertension , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.